Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Bleeding issues

Im suffering from extreme fatiuge, nose bleeds, bleeding gums & most receintly bleeding durring sex. I haven t felt well since November, I can sleep up to 18 hours straight, and still feel exausted. Ive had awful headaches, trouble breathing, & have nt felt well in over 4 months, please help!
Asked On : Tue, 15 Mar 2011
Answers:  2 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to HealthcareMagic forum.
Consult hematologist,as you have bleeding disorder ,it can be due to many causes.Deficiency of vit.-K & certain coagulation factors .
Wish you early recovery.
Answered: Sun, 20 Mar 2011
I find this answer helpful
General & Family Physician Dr. Vidya Muralidhar's  Response
Welcome to HealthcareMagic forum.

You surely need to get an examination done and blood tests are mandatory, we need to know your hemoglobin levels as well as the counts, bleeding could mean many causes , a thorough examination is needed to find the cause, sometimes anemia, vitamin deficiency, bleeding disorders, infections may all manifest in the same way

Wish you good health
Answered: Tue, 15 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor